I am a faculty at IIT Madras. I work in the areas of Combinatorics, Combinatorial Algebra and Graph Theory. My Erdos number is 2.

Narayanan N

Department of Mathematics
Indian Institute of Technology Madras
Chennai 600 036
India.

Phone: 044 2257 4605 (O)
Email: naru@iitm.ac.in ; narayana@gmail.com
Office : HSB 240 C

Upcoming Gian program (20 Jan 2018 to 2 Feb 2018.): Likely Daily schedule 4pm to 7pm.

I recently organised a GIAN program (brochure) on the relation between the theorey of Minors and that of Homomorphisms of graphs. The main speaker is Reza Naserasr, IRIF, France.

An article on an upcoming organic farming technique. It is only being written and is incomplete as of now. I hope to finalise it in a couple of manths. You can access the first draft version Here

Seminar:

I organise a weekly seminar on topics related to graph theory, combinatorics and discrete mathematics in general.

Research Interests

Combinatorics: Structural graph theory, Colouring and decompositions, Axiomatic characterization, Graph Ideals.

Teaching

Jan-May 2018 : MA7531 Combinatorics Tool Kit
Jan-May 2018 : MA6230 Graph Theory
Jul-Nov 2017 : MA5350 Discrete Mathematics
Jan-May 2017 : MA7654 Algebraic Combinatorics.
Jan-May 2017 : MA2060 Discrete Mathematics
Jul-Dec 2016 : MA5350 Fundamentals of Discrete Mathematics
Jan-May 2016 : MA1102 Seris and Matrices
Jan-May 2016 : MA 2031 Linear Algebra for Engineers
Jul-Nov 2015 : MA 5350 Fundamentals of Discrete Mathematics
Jan-May 2015 : MA5760 Discrete$ Mathematics
Jan-May 2015 : MA1020 Multivariable Calculus
Jul-Nov 2014 : MA 5350 Fundamentals of Discrete Mathematics
Jan-May 2014 : MA 6230 Graph Theory
Jan-May 2014 : MA 2030 Linear Algebra and Numerical Analysis
Jul-Nov 2013 : MA 1010 Calculus
Jan-May 2013 : MA 1020 Multivariable Calculus



Conference:

I organised The Fourth India-Taiwan Conference in Discrete Mathematics during 10-13 July 2015.

Research work


A V Jayanthan, N N, and B V Raghavendra Rao ``Regularity of binomial edge ideals of certain block graphs'' (Submitted).


A V Jayanthan, N Narayanan and S. Selvaraja ``Regularity of powers of bipartite graphs'' . Journal of Algebraic Combinatorics (2017)

J A d'Auriac, C Bujtás, H El Maftouhi, M Karpinski, Yannis Manoussakis, Leandro Montero, N N, Laurent Rosaz, Johan Thapper, Zsolt Tuza Tropical Dominating Sets in Vertex-Coloured Graphs. WALCOM 2016

V. Borozan, M. Ferrara, S. Fujita, M. Furuya, Y. Manoussakis, N N, D. Stolee Partitioning a graph into highly connected subgraphs Journal of Graph Theory 82(3): 322-333 (2016)

Valentin Borozan, Gerard Jennhwa Chang, Nathann Cohen, Shinya Fujita, N N, Reza Naserasr, Petru Valicov From Edge-Coloring to Strong Edge-Coloring. Electr. J. Comb. 22(2): P2.9 (2015)

K. Balakrishnan, M. Changat, A K Lakshmikuttyamma, J Mathews, H M Mulder, N N, P G N Shenoi. Axiomatic characterization of the interval function of a block graph. Discrete Mathematics 338 (2015) 885-894

Valentin Borozan, Leandro Montero, N N. Further results on strong edge-colourings in outerplanar graphs Australasian Journal of Combinatorics,Volume 62(1) (2015), Pages 35–44

Gerard Jennhwa Chang, N N On a conjecture on the balanced decomposition number. Discrete Mathematics 1511-1514 (2013)

Gerard J Chang, N N. Strong chromatic index of 2-degenerate graphs. Journal of Graph Theory,73(2)119-126 (2013)

Anna Fiedorowicz, Mariusz Hałuszczak, and Narayanan N. About acyclic edge colouring planar graphs. Information Processing Letters, 108:412–417, 2008.

Rahul Muthu, Narayanan N, and C R Subramanian. Improved bounds on acyclic edge colouring. (Full version) Discrete Mathematics, 307:3063–3069, 2007.

Rahul Muthu, Narayanan N, and C R Subramanian. Optimal acyclic edge colouring of grid like graphs. Discrete Mathematics, 310:2769-2775, 2010.

Rahul Muthu, Narayanan N, and C R Subramanian. On k-intersection edge colourings. In Discussiones Mathematicae Graph Theory, 29(2):411-418, 2009.

Aravind Natarajan Narayanan N and C R Subramanian. Oriented colouring of some graph products. In Discussiones Mathematicae Graph Theory, 31(4): 675-686,2011.

Rahul Muthu, Narayanan N, and C R Subramanian. Improved bounds on acyclic edge colouring. Electronic Notes in Discrete Mathematics, Proceedings of GRACO, pages 171–177, 2005.


Narayanan N. Minimally 2-connected graphs and colouring problems. CTW 2011, pages 215-218, 2011.

Rahul Muthu, Narayanan N, and C R Subramanian. Acyclic edge colourings of outerplanar graphs. LNCS, proceedings of AAIM, 4508:144–152, 2007.

Rahul Muthu, Narayanan N, and C R Subramanian. Optimal acyclic edge colouring of grid like graphs. LNCS (Proceedings of COCOON), 4112:60–367, 2006.

Rahul Muthu, Narayanan N, and C R Subramanian. K-intersection colouring. In Colourings Independence and Domination (CID), 2007.


Rahul Muthu, Narayanan N, and C R Subramanian. Acyclic edge colouring of partial 2-trees. Results superseded by an independant simultaneous work (see DOI:10.1002/jgt.20559).

-->


Thanks must go to my friend Amri from whose page I stole the template.